Alert archive / California / Wind Advisories in 2005
Wind Advisory 10, NWS Medford, OR
NWS Medford, OR issued this wind advisory at Dec 26, 2005, 4:09 AM PST for Siskiyou County, California. It took effect at Dec 27, 2005, 12:00 AM PST. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Dec 26, 2005, 4:09 AM PST (12:09 UTC)
- In effect from
- Dec 27, 2005, 12:00 AM PST
- Expired
- Dec 27, 2005, 3:51 AM PST
- In force
- 4 hr
- Issued by
- NWS Medford, OR
County Siskiyou County, CA
The radar
The Medford radar (KMAX), 56 km from the middle of the area, began a volume at 12:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 12:00Z, 0.2 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1054 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 180 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KMFR 261210 NPWMFR WWUS76 KMFR 261209 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 409 AM PST MON DEC 26 2005 CAZ081-262015- /O.CAN.KMFR.WI.Y.0009.000000T0000Z-051226T1200Z/ /O.NEW.KMFR.WI.Y.0010.051227T0800Z-051227T2000Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 409 AM PST MON DEC 26 2005 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND ADVISORY FOR THE SHASTA VALLEY IN CENTRAL SISKIYOU COUNTY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM PST TUESDAY. A STRONG LOW PRESSURE SYSTEM WILL BRING GUSTY WINDS TO THE SHASTA VALLEY TONIGHT THROUGH TUESDAY MORNING. WINDS WILL BE STRONGEST NEAR WEED AT AROUND 25 TO 35 MPH WITH GUSTS UP TO 50 MPH THROUGH NOON ON TUESDAY. WIND SPEEDS ARE FORECAST TO DIMINISH TO 10 TO 20 MPH TUESDAY AFTERNOON THEN INCREASE AGAIN LATE TUESDAY NIGHT. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ ORZ021-022-262015- /O.UPG.KMFR.HW.A.0006.051227T0800Z-051227T2100Z/ /O.NEW.KMFR.HW.W.0013.051227T0800Z-051227T2000Z/ /O.NEW.KMFR.HW.A.0007.051228T0800Z-051229T0000Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 409 AM PST MON DEC 26 2005 ...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM PST TUESDAY... ...HIGH WIND WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM PST TUESDAY FOR THE SOUTHERN OREGON COAST. A HIGH WIND WATCH HAS ALSO BEEN ISSUED. THIS HIGH WIND WATCH IS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY AFTERNOON. A STRONG LOW PRESSURE SYSTEM APPROACHING THE COAST TONIGHT WILL BRING STRONG SOUTHERLY WINDS OF 30 TO 40 MPH WITH GUSTS TO 65 MPH THROUGH TUESDAY MORNING. WINDS WILL DIMINISH TUESDAY AFTERNOON BUT ANOTHER FRONT WILL ARRIVE TUESDAY NIGHT WITH ANOTHER ROUND OF STRONG WINDS EXPECTED FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY AFTERNOON. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ DW
4 follow-up statements
000 WWUS76 KMFR 262000 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 1200 PM PST MON DEC 26 2005 ORZ021-022-270400- /O.CON.KMFR.HW.W.0013.051227T0800Z-051227T2000Z/ /O.CON.KMFR.HW.A.0007.051228T0800Z-051229T0000Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 1200 PM PST MON DEC 26 2005 ...HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM PST TUESDAY... ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM PST TUESDAY. IN ADDITION...A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY AFTERNOON. AN INTENSE LOW PRESSURE SYSTEM APPROACHING THE COAST TONIGHT WILL BRING STRONG SOUTHERLY WINDS OF 30 TO 40 MPH WITH GUSTS TO 65 MPH THROUGH TUESDAY MORNING. WINDS WILL DIMINISH TUESDAY AFTERNOON BUT ANOTHER FRONT WILL ARRIVE TUESDAY NIGHT FOR ANOTHER ROUND OF STRONG WINDS EXPECTED FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY AFTERNOON. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ CAZ081-270400- /O.CON.KMFR.WI.Y.0010.051227T0800Z-051227T2000Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 1200 PM PST MON DEC 26 2005 ...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM PST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM PST TUESDAY. A STRONG LOW PRESSURE SYSTEM WILL BRING GUSTY WINDS TO THE SHASTA VALLEY TONIGHT THROUGH TUESDAY MORNING. WINDS WILL BE STRONGEST NEAR WEED AT AROUND 25 TO 35 MPH WITH GUSTS UP TO 50 MPH THROUGH NOON TUESDAY. WIND SPEEDS WILL DIMINISH TO AROUND 10 TO 20 MPH TUESDAY AFTERNOON THEN INCREASE AGAIN LATE TUESDAY NIGHT. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MUNDELL
000 WWUS76 KMFR 262015 AAA NPWMFR URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MEDFORD OR 1215 PM PST MON DEC 26 2005 ORZ021-022-270415- /O.CON.KMFR.HW.W.0013.051227T0800Z-051227T2000Z/ /O.CON.KMFR.HW.A.0007.051228T0800Z-051229T0000Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 1215 PM PST MON DEC 26 2005 ...HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM PST TUESDAY... ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY AFTERNOON... UPDATED WIND FORECAST A HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM PST TUESDAY. IN ADDITION...A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY AFTERNOON. AN INTENSE LOW PRESSURE SYSTEM APPROACHING THE COAST TONIGHT WILL BRING STRONG SOUTHERLY WINDS OF 40 TO 50 MPH WITH GUSTS TO 80 MPH THROUGH TUESDAY MORNING. WINDS WILL DIMINISH TUESDAY AFTERNOON BUT ANOTHER FRONT WILL ARRIVE TUESDAY NIGHT FOR ANOTHER ROUND OF STRONG WINDS EXPECTED FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY AFTERNOON. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ CAZ081-270415- /O.CON.KMFR.WI.Y.0010.051227T0800Z-051227T2000Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 1215 PM PST MON DEC 26 2005 ...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM PST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM PST TUESDAY. A STRONG LOW PRESSURE SYSTEM WILL BRING GUSTY WINDS TO THE SHASTA VALLEY TONIGHT THROUGH TUESDAY MORNING. WINDS WILL BE STRONGEST NEAR WEED AT AROUND 25 TO 35 MPH WITH GUSTS UP TO 50 MPH THROUGH NOON TUESDAY. WIND SPEEDS WILL DIMINISH TO AROUND 10 TO 20 MPH TUESDAY AFTERNOON THEN INCREASE AGAIN LATE TUESDAY NIGHT. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS76 KMFR 270409 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 809 PM PST MON DEC 26 2005 ORZ021-022-271215- /O.CON.KMFR.HW.W.0013.051227T0800Z-051227T2000Z/ /O.CON.KMFR.HW.A.0007.051228T0800Z-051229T0000Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 809 PM PST MON DEC 26 2005 ...HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM PST TUESDAY FOR THE SOUTH COAST OF OREGON... ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY AFTERNOON FOR THE SOUTH COAST OF OREGON... A HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM PST TUESDAY FOR THE SOUTH COAST OF OREGON. A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY AFTERNOON. A HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM PST TUESDAY. IN ADDITION...A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY AFTERNOON. AN INTENSE LOW PRESSURE SYSTEM APPROACHING THE COAST TONIGHT WILL BRING STRONG SOUTHERLY WINDS OF 40 TO 50 MPH WITH GUSTS TO 80 MPH THROUGH TUESDAY MORNING. WINDS WILL DIMINISH TUESDAY AFTERNOON BUT ANOTHER FRONT WILL ARRIVE TUESDAY NIGHT FOR ANOTHER ROUND OF STRONG WINDS EXPECTED FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY AFTERNOON. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ CAZ081-271215- /O.CON.KMFR.WI.Y.0010.051227T0800Z-051227T2000Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 809 PM PST MON DEC 26 2005 ...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM PST TUESDAY FOR THE SHASTA VALLEY... A WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM PST TUESDAY. A STRONG LOW PRESSURE SYSTEM WILL BRING GUSTY WINDS TO THE SHASTA VALLEY TONIGHT THROUGH TUESDAY MORNING. WINDS WILL BE STRONGEST NEAR WEED AT AROUND 25 TO 35 MPH WITH GUSTS UP TO 50 MPH THROUGH NOON TUESDAY. WIND SPEEDS WILL DIMINISH TO AROUND 10 TO 20 MPH TUESDAY AFTERNOON THEN INCREASE AGAIN LATE TUESDAY NIGHT. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ SVEN
000 WWUS76 KMFR 271151 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 351 AM PST TUE DEC 27 2005 ORZ021-022-271800- /O.UPG.KMFR.HW.A.0007.051228T0800Z-051229T0000Z/ /O.NEW.KMFR.HW.W.0014.051228T0300Z-051228T1500Z/ /O.EXT.KMFR.HW.W.0013.000000T0000Z-051227T1800Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 351 AM PST TUE DEC 27 2005 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 10 AM PST THIS MORNING... ...HIGH WIND WARNING IN EFFECT FROM 7 PM THIS EVENING TO 7 AM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND WARNING FOR THE SOUTH CENTRAL OREGON COAST AND CURRY COUNTY COAST...WHICH IS IN EFFECT UNTIL 10 AM PST THIS MORNING AND ALSO FROM 7 PM THIS EVENING TO 7 AM PST WEDNESDAY. AN INTENSE LOW PRESSURE SYSTEM ALONG THE COAST HAS BROUGHT STRONG SOUTHERLY WINDS OF 40 TO 50 MPH WITH GUSTS AS HIGH AS 85 MPH... WHICH WILL CONTINUE THROUGH 10 AM PST THIS MORNING. WINDS WILL DIMINISH SIGNIFICANTLY LATE THIS MORNING AND AFTERNOON BUT ANOTHER LOW WILL BE EVEN STRONGER AND BRING HIGH WINDS BACK TO THE COAST TONIGHT. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ CAZ081-272000- /O.UPG.KMFR.WI.Y.0010.000000T0000Z-051227T2000Z/ /O.EXB.KMFR.HW.W.0013.000000T0000Z-051228T2000Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 351 AM PST TUE DEC 27 2005 ...HIGH WIND WARNING IN EFFECT UNTIL 12 PM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND WARNING FOR CENTRAL SISKIYOU COUNTY...WHICH IS IN EFFECT UNTIL 12 PM PST WEDNESDAY. A STRONG LOW PRESSURE SYSTEM HAS BROUGHT STRONG WINDS TO THE SHASTA VALLEY EARLY THIS MORNING WITH SOUTH WINDS AT WEED REACHING 40 MPH WITH GUSTS TO 60 MPH. WIND SPEEDS WILL REMAIN NEAR THESE LEVELS THIS MORNING THEN WEAKEN SLIGHTLY TO AROUND 25 TO 35 MPH THIS AFTERNOON BEFORE BECOMING EVEN STRONGER THIS EVENING THROUGH WEDNESDAY MORNING AT 40 TO 50 MPH WITH GUSTS UP TO 70 MPH. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ DW
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this wind advisory went out at Dec 26, 2:50 AM PST, 1 hour 19 minutes earlier.
Area forecast discussion, Dec 26, 2:50 AM PST, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
250 AM PST MON DEC 26 2005
.DISCUSSION...THE GFS HAS HANDLED THE LAST TWO STORMS WELL AND
REMAINS THE MODEL OF CHOICE THROUGH THE WEEK. SNOW HEADLINES...A
WINTER STORM WARNING FOR MUCH OF SISKIYOU COUNTY ABOVE 5000 FEET AND
A SNOW ADVISORY ELSEWHERE ABOVE 5000 FEET WILL BE ALLOWED TO
CONTINUE WITH MODERATE PRECIPITATION RATES THROUGH 7 AM. SHOWERS
WILL GRADUALLY DIMINISH THROUGH THE DAY ALTHOUGH LIGHT PRECIPITATION
IS POSSIBLE NEAR MOUNT SHASTA THROUGH THE DAY WITH FAVORABLE UPSLOPE
SOUTHERLY WINDS. WILL ALSO MAINTAIN MENTION OF ISOLATED COASTAL
THUNDERSTORMS THROUGH THE MORNING.
THE NEXT IN THE SERIES OF STRONG LOW PRESSURE SYSTEMS WILL BRING A
WARM FRONT TO THE COAST LATE TONIGHT. SNOW LEVELS WILL RISE TO NEAR
7000 FEET TUESDAY WITH PERIODS OF MODERATE TO HEAVY RAIN AND GUSTY
SOUTHERLY WINDS EXPECTED.
THE TRAILING COLD FRONT WILL BRING ANOTHER EPISODE OF STRONG COASTAL
AND SHASTA VALLEY WINDS LATE TUESDAY NIGHT INTO WEDNESDAY WITH
CONTINUED MODERATE TO HEAVY PRECIPITATION AND SNOW LEVELS REMAINING
ABOVE PASS LEVELS.
SNOW LEVELS WILL DROP TO AROUND 3500 TO 4000 FEET BEHIND THE FRONT
WEDNESDAY NIGHT. BUT THE HEAVY PRECIPITATION WILL HAVE ALREADY COME
TO AN END...WITH ONLY SHOWERS EXPECTED...ONLY UP TO A FEW MORE
INCHES OF SNOW POSSIBLE.
A BRIEF BREAK BETWEEN SYSTEMS THURSDAY BEFORE ANOTHER STRONG LOW
ARRIVES EARLY FRIDAY WITH GUSTY WINDS AND HEAVY PRECIPITATION INTO
SATURDAY MORNING. GFS DEPICTS THE REMAINDER OF THE HOLIDAY WEEKEND
AS MOSTLY CLOUDY WITH PERIODS OF LIGHT TO MODERATE PRECIPITATION.
&&
.AVIATION...GENERALLY VFR CONDITIONS EXPECTED OVER THE NEXT 24 HOURS
WITH LOCAL MVFR CONDITIONS AND MOUNTAINS OBSCURED IN WIDESPREAD
LIGHT TO MODERATE PRECIPITATION. GUSTY SOUTH WINDS AT THE LOWER
LEVELS...STRONGEST NEAR THE COAST AHEAD OF ANOTHER FRONT THAT WILL
APPROACH OUR REGION TONIGHT AND MOVE INLAND TUESDAY.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...GALE WARNING...FLORENCE TO OR/CA BORDER 0-60 NM.
HIGH WIND WARNING...ZONES 21-22 MIDNIGHT TONIGHT THROUGH NOON
TUESDAY.
HIGH WIND WATCH...ZONES 21-22 LATE TUESDAY NIGHT THROUGH WEDS.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...FLORENCE TO CA BORDER
0-60 NM.
SNOW ADVISORY...ZONES 027>31 ABOVE 5000 FT THROUGH 7AM TODAY.
CA...WINTER STORM WARNING...ZONES 80-82-83 ABOVE 5000 FT THROUGH 7AM
TODAY.
GALE WARNING...OR/CA BORDER TO PT ST GEORGE 0-60 NM.
WIND ADVISORY...SHASTA VALLEY MIDNIGHT TONIGHT THROUGH NOON
TUESDAY.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...OR BORDER TO PT ST
GEORGE CA 0-60 NM.
SNOW ADVISORY...ZONES 81-84-85 ABOVE 5000 FT THROUGH 7AM TODAY.
&&
DW
ALSO VISIT THE NWS ON THE WEB AT WWW.WEATHER.GOV/MEDFORDHazardous weather outlook, Dec 25, 10:40 PM PST, 5 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 1040 PM PST SUN DEC 25 2005 ORZ021-022-261400- SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- 1040 PM PST SUN DEC 25 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...TONIGHT HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT. SEE PDXNPWMFR FOR FURTHER INFORMATION. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY HIGH WIND WATCH FOR TUESDAY MORNING. SEE PDXNPWMFR FOR FURTHER INFORMATION. A STRONG LOW PRESSURE SYSTEM TUESDAY AND WEDNESDAY IS EXPECTED TO BRING STRONG WINDS AND SIGNIFICANT RAIN. CAZ080-082-083-261400- WESTERN SISKIYOU COUNTY- NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- 1040 PM PST SUN DEC 25 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...TONIGHT WINTER STORM WARNING IN EFFECT UNTIL 7 AM MONDAY FOR ELEVATIONS ABOVE 5000 FEET. SEE PDXWSWMFR FOR FURTHER INFORMATION. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A STRONG LOW PRESSURE SYSTEM TUESDAY AND WEDNESDAY IS EXPECTED TO BRING SIGNIFICANT RAIN AND SNOW. CAZ081-084-085-ORZ027>031-261400- CENTRAL SISKIYOU COUNTY- NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-MODOC COUNTY- SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES-KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- 1040 PM PST SUN DEC 25 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA AND SOUTH CENTRAL OREGON. .DAY ONE...THIS AFTERNOON AND TONIGHT SNOW ADVISORY IN EFFECT UNTIL 7AM MONDAY FOR ELEVATIONS ABOVE 5000 FEET. SEE PDXWSWMFR FOR FURTHER INFORMATION. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SNOW ADVISORY ENDS AT 7 AM MONDAY. A STRONG LOW PRESSURE SYSTEM TUESDAY AND WEDNESDAY IS EXPECTED TO BRING SIGNIFICANT RAIN AND SNOW. ORZ024-026-261400- EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-JACKSON COUNTY- 1040 PM PST SUN DEC 25 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...TONIGHT HIGH WATER ON THE APPLEGATE RIVER MAY FLOOD LOW LYING BRIDGES. HIGH WATER ON THE ILLINOIS RIVER MAY CREATE DANGEROUS RECREATION CONDITIONS. SEE PDXFLSMFR FOR FURTHER INFORMATION. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A STRONG LOW PRESSURE SYSTEM TUESDAY AND WEDNESDAY IS EXPECTED TO BRING SIGNIFICANT RAIN AND SNOW. GERIG
The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 26, 4:09 AM PST | High Wind Warning | MFR | Siskiyou | 48 hr |
| Dec 26, 2:10 PM PST | Snow Advisory | MFR | Siskiyou | 8 hr |
Nearby
Wind Advisories in California, 2005Every wind advisory in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.